# SDR SWAA2018013019431

- Difficulty date: January 23, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 45,702 hours, 22,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53100010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 747, BETWEEN STR 8R TO STR 9R.  REPAIRED FRAME WEB IAW EA.
